Drug interactions between chlorthalidone / clonidine and Paxil
Interactions between your drugs
Applies to: chlorthalidone / clonidine and Paxil (paroxetine)
Treatment with PARoxetine may occasionally cause blood sodium levels to get too low, a condition known as hyponatremia, and using it with chlorthalidone can increase that risk. You should seek medical attention if you experience nausea, vomiting, headache, lethargy, irritability, difficulty concentrating, memory impairment, confusion, muscle spasm, weakness or unsteadiness, as these may be symptoms of hyponatremia. More severe cases may lead to hallucination, fainting, seizure, coma, and even death. PARoxetine can also affect your blood pressure and heart rate. You may need a dose adjustment or more frequent monitoring of your blood pressure and pulse to safely use both medications. You should avoid rising abruptly from a sitting or lying position while taking these medications, especially at the beginning of treatment or after an increase in dose. Call your doctor if you experience dizziness, lightheadedness, fainting, or a rapid heart beat. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Paxil (paroxetine)
Alcohol can increase the nervous system side effects of PARoxetine such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with PARoxetine. Do not use more than the recommended dose of PARoxetine, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. Talk to your doctor or pharmacist if you have any questions or concerns.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.